Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from thyroid. Gaining weight. Test showed no thyroid. What is the possibility of disappearing thyroid?

Hello Doctor, I am a 29 year old married woman. i am suffering from Thyroid in which i gained weight for past 7 years. But last year i checked it and there is not thyroid mentioned in my report. So i just wanted to know is that possible that after so many years of thyroid problem it could have just disappeared like that? I then i again did that test with some other hospital but results were same. I do not have thyroid.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that the thyroid dysfunction initially seen could be comes to the normal after certain time period and this is possible number of cases of this type being noted, and this is nothing to worry, hope this information helps you, take care and have a nice day.
Answered: Mon, 23 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor